# SDR DALA2019100305657

- Difficulty date: October 2, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 71,058 hours, 52,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AND BOTH FWD ENTRANCES EMERGENCY LIGHTS AT L2-175, L2-152 AND L2-155 INOP. REPLACED BATTERIES IN POWER SUPPLY PACK AT B5-23 PER MD88 AMM 33-53. OPS CHKS GOOD, A/C OK FOR SVC. (LP6216345)
